Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lower back pain, tingling in right foot, dark fluid-filled bruise on spine. Treatment?

I have had on and off lower back pain and tingling in my right foot for over a year. In the last few weeks the pain has gotten much worse, the tingling is constant in my foot and my husband noticed a dark bruise and lump in the center of my lower spine 3 weeks ago which is still the same in color When I lean forward the lump gets bigger. The lump is not hard, it feels fluid filled.. I did not bump myself and am worried.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Hi jeterfan,
Thanks for posting your query.
You may have pilonidal sinus, causing low back ache with involvement of spinal cord may cause tingling sensation in right foot.
Exact cause can be defined by examination.
You should also consult with neuro-physician and neurosurgeon.
You should also go for xray lombosacral spine.
Get well soon,
Dr. Mayank Bhargava
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor